# SDR SWAA2023081581036

- Difficulty date: July 20, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727A - BS807 LBL21 WL157.<FOUND TO BE OUT LIMITS.;[02] VERIFIED STEPS 1;2;3;4; IN PARTIAL.;[03] REMOVED FWD SHIELD AT ACB BS767 - BS787 PER SRM 51-40-02-0G.;[04] UPDATED CORRECTIVE ACTION #3. REMOVED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727- BS847 PER SRM 51-40-02-0G.;[05] FABRICATED FLOOR SIDEWALL SUPPORT FROM MATERIAL BAC1496-377 7075-T62 LOT# 1526048-1 FROM BS 727 TO BS 847 AND SPLICE SIDEPLATE FROM MAT BAC1496-377 7075-T62 LOT# 1526048-1 AT BS 727E+10; LOCATED AND DRILLED ALL REPAIR PARTS AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-53-2R-6 REPAIR 6; DWG 146A7502.   OK TO PRIMER;[06] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 5.;[07] APPLIED PRIMER ON FLOOR TO SIDEWALL SUPPORT AND SPLICE SIDEPLATE IAW SOPM 20-41-02.;[08] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 7. COMPLETED STEPS 1-4.;[09] OK TO INSTALL SPLICE AT BS 727E+10 PER SRM 53-00-53-2R-6 REPAIR 6.;[10] OK TO INSTALL SPLICE AT BS 727E+10 GIVEN;[11] INSTALLED SPLICE ON FLOOR TO SIDEWALL SUPPORT AT BS 727E+10 PER SRM 53-00-53-2R-6 REPAIR 6.APPLIED CORROSION INHIBITING COMPOUND ON ALL PARTS PER SRM 51-20-01. TIME OF APPLICATION: AT 27-JUL-2023 19:04 UT INSTALLED FLOOR TO SIDEWALL SUPPORT FROM BS727 TO BS847 PER SRM 51-40-02-0G. AND DWG 146A7500.;[19] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 18.
